Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have high BP, should I be concerned ?

i have been sick for about a week with coughing , sneezing, sinus pressure ,stuffy nose and headache. Last night my head would hurt every time i bent over and when my sinus popped while i was lying down a sharp pain went through my head. this morning my blood pressure was 163/94 i am 30 yrs old. i don't know if this matters but i had cerebral menengitis when i was 14. what should i do? should i be concerned? i don't have insurance is there something i can do at home?
Asked On : Wed, 10 Feb 2010
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. If your headache is persistent, or you develop high fever, or if you have recurrent vomiting, drowsiness, then meningitis has to be considered...  Right now, try steam inhalation with OTC drugs for cold and headache.. Your BP is a little high too, and recheck the BP when your improve.. Consider meeting your doctor if the BP is still high...

Answered: Wed, 10 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor